# SDR SWAA2021101428458

- Difficulty date: October 10, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 51,021 hours, 30,447 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Lh Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OVERWING EMERGENCY LIGHTS INOP ; / [01] RAND REPLACED L/H OVER WING EMERG. BATTERY PACK PER AMM 33-51-06
